adderrall you bastard!

  1. Arrow adderrall you bastard!

    So to start out my rant im 28 at the age of 8 i was diagnosed with adhd and post traumatic stress disorder yes fun fun !....then when i was about 21 or so i was then told i had adhd,ptsd,bipolar 1 ,insomnia,panic anxiety,and also finally thats alot yeah for years i have been on everything from lithium to abilify to prozac and so forth probally about at least 20 something different meds in. just 8 years ....yea it was real nice ...not.... so i moved to another area about 9 months ago and i started seeing another crazy doctor or so i have come to call them and now im being told you are not bipolar etc.... you just have adhd and ptsd ...considering the life i had to go through yea anyways im all happy now that considering i dont feel like a crazy freak no offense to anyone who does suffer from bipolar disorder etc...but they put me on all kinds of meds that screwed me up severly i havent been myself for years and i also havent been anything to speak..i was a mess..... and highly and greatly medicated because obviously i was being treated for something i in fact did not have thus the meds werent working and were having adverse affects like passing out and cracking my face while taking a shower thanks zyprexa! ....or severe anxiety to the point i couldnt deal with the whole social scene...anyways so now i just started taking adderral well the generic form of it and my dr perscribed 20 mg 2 times daily and im also on wellbutrin 150 mg sr 2 times a very content with going from 6 pills a day to 2 twice a day ...anyways so i started taking it yesterday {the adderral i have been on the wellbutrin for a bit } and i mean jittery,i couldnt stay still,and finally no friggin sleep what so ever last night great not to mention i have 2 midterms this evening in my a&p 2 and pysch classes.. is this normal while first taking adderral ? will i eventually get used to it an be able to sleep? i will admit though i have felt a slight change in my focusing already i actually studied and rembered and got through a paragragh without having to read it 20 times over .......i feel kinda yucky today i just took my morning dose of the adderral and feel a headache comming on gotta love side if anyone can tell me anything on this subject that would be great thankssss
    Last edited by ssilveira55; 06-02-2011 at 08:30 AM. Reason: mispelled words

  2. Sorry to hear that dude, seems like you have had quite a life so far !

    As to your meds I haven't had to take them or even heard of them, however trouble sleeping and head aches are side effects of most meds in my opinion, and I would just take them with a pinch of salt, however make sure you drink a load of water, this will help with headaches with out a doubt.

    But none the less chin up mate, it all gets better with time !

    (Oh and use the enter key to space out your paragraphs, its easier to read)


  3. lol im a female lol thank you for your recomendations!!!!!!

  4. Those are all side effects of taking too much adderall. Hopefully you get it all worked out... And yes, you will build up some tolerance to it in time. For now you can study extra hard and make sure you have all those body parts memorized for your midterm.

  5. Quote Originally Posted by ssilveira55 View Post
    lol im a female lol thank you for your recomendations!!!!!!
    Ahh my mistake! Thats okay, sorry i cant be more help

  6. hmmm sucks now is like sickly feeling nauseousness part of it too or is that because i didnt eat when i took my meds this morning?do you think

  7. Quote Originally Posted by ssilveira55 View Post
    hmmm sucks now is like sickly feeling nauseousness part of it too or is that because i didnt eat when i took my meds this morning?do you think
    Yeah, it will do that on an empty stomach.

    I would try cutting your dose down for a bit until you get used to it.

  8. I used to take adderol just to study and get **** done. I used to have to force myself to eat on it, because it killed my appitite and made me feel ****ty from not eating the next day. Once I forced myself to eat it made me feel alot better the next day. It also would make me dehydratged if I didnt down a lot of water while on it. Its probably different because I wasnt prescribed it and probably has different effects on people who dont need it, but thats just what helped me. Hope it helps.

  9. Im also a mental patient(tongue in cheek) so I can feel your pain..

    I can suggest lowering your dosage to 1 and 1 instead of 2 and 2. It cant hurt and only has potential to help.

    I have been on a small army of meds in the past and I quit cold turkey (which is bad I know). I have balanced my self out with proper diet and intense exercise... I no longer take anything. I have the occasionaly panic attack which I usually just suck it up because I am so used them, I know Im not dying and just tell myself... "here we go again, hang on for the ride, it will be over momentarily"... and breath.

    It does sound like too much adderall.. 2 and 2 is a dose for a 180lb+ guy.
    Log of EPIC by FRL -

  10. Quote Originally Posted by StangBanger View Post
    It does sound like too much adderall.. 2 and 2 is a dose for a 180lb+ guy.
    I didnt even noice it was 2 20 mg pills. I wouldnt even be shocked if 10mg was enough for you let alone 40. I used to take a 20 mg and be good to go for hours.

  11. If you do not NEED adderal, it acts very much like speed. The students here on campus abuse it just for that purpose. To stay up all night partying.

    I though I had ADD so my broinlaw gave me one of his adderal and it was much like the spotted dogs I took as a teen.
    Taste the rainbow.

  12. Adderall is an amphetamine. These can give you headaches, nausea, and decreased appetite. No wonder you were jittery, you probably took a little too much.

  13. Yeah, I take adderall when I want to either have an awesome workout.. Or if I want to party all night Or its finals week and I need to study. Adderall will only give you that affect if you don't really have a.d.d honestly... What happens is doctors prescribe adderall because they get reimbursed in what used to be money but that soon became illegal so now its vacations for pushing a certain product. I only take 10mg xr (extended release) If I am hungover or need to study. But you prob don't have A.D.D at all, it is just them telling you do. But if you wanna get Cut adderall is this SH!T!! It will def help out a cutting cycle for sure!!

  14. yea well i knnow that i def have adhd i was diagnosed as a child and did take ritilin in elementry school.......i am going to cut my dose down i am not a fan of feeling like a crack addict im guessing this is somewhat how it feels i also called the pharmacy and they wrote the wrong directions on my script which said take in the am and pm which was supposed to say take in the am and at 1 pm bastard!!! thank you all for your advice

  15. Can you cut it in half? Try 10mg twice a day.
    Taste the rainbow.

  16. yea that is what im going to try

  17. Also make sure that it is not XR... If it is XR just take one per day, extendeed release is suppose to last all day and trickle down by night time so you can get some sleep. But I love me some Adderall for sure!


Similar Forum Threads

  1. FOAD, you bastard cop.
    By ArnoldIsMyIdol in forum General Chat
    Replies: 1
    Last Post: 11-21-2007, 11:03 PM
  2. This poor bastard !!
    By hardasnails1973 in forum Male Anti-Aging Medicine
    Replies: 23
    Last Post: 04-08-2007, 09:03 PM
  3. am i a sick bastard
    By BLANE in forum General Chat
    Replies: 5
    Last Post: 07-18-2006, 11:47 AM
  4. Question: What is a bastard exactly?
    By delta314 in forum General Chat
    Replies: 5
    Last Post: 03-13-2006, 04:56 AM
Log in
Log in